# SDR 96ZZZM214

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926L
- Make and model: Doug DC-9-32
- Aircraft serial: 47172
- System (JASC): 3350 · Emergency Lighting
- Part: Power Wire
- Part number: 58531
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY EXIT LIGHT INOPERATIVE AT SEAT 12A.  REMOVED AND REPLACED POWER WIRE, MFG P/N 5853-1.  OPERATIONAL CHECK NORMAL.
